Lp-estimates and regularity for SPDEs with monotone semilinearity

Neelima Neelima, David Siska

Research output: Contribution to journalArticlepeer-review


Semilinear stochastic partial differential equations on bounded domains $\mathscr{D}$ are considered. The semilinear term may have arbitrary polynomial growth as long as it is continuous and monotone except perhaps near the origin. A typical example is the stochastic Ginzburg--Landau equation. The main result of this article are $L^p$-estimates for such equations. The $L^p$-estimates are subsequently employed in obtaining higher regularity. It is shown, under appropriate assumptions, that the solution is continuous in time with values in the Sobolev space $H^2(\mathscr{D}')$ and $L^2$-integrable with values in $H^3(\mathscr{D}')$, for any compact $\mathscr{D}' \subset \mathscr{D}$. Using results from $L^p$-theory of SPDEs obtained by Kim we get analogous results in weighted Sobolev spaces on the whole $\mathscr{D}$. Finally it is shown that the solution is H\"older continuous in time of order $\frac{1}{2} - \frac{2}{q}$ as a process with values in a weighted $L^q$-space, where $q$ arises from the integrability assumptions imposed on the initial condition and forcing terms.
Original languageEnglish
Pages (from-to)422–459
Number of pages38
JournalStochastics and Partial Differential Equations: Analysis and Computations
Early online date11 Sep 2019
Publication statusPublished - 30 Jun 2020


  • math.PR
  • 60H15, 35R60


Dive into the research topics of 'Lp-estimates and regularity for SPDEs with monotone semilinearity'. Together they form a unique fingerprint.

Cite this